Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An elementary proof of the Morse-Palais lemma for Banach spaces


Authors: Dang Dinh Ang and Vu Trong Tuan
Journal: Proc. Amer. Math. Soc. 39 (1973), 642-644
MSC: Primary 58E05
MathSciNet review: 0319225
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E05

Retrieve articles in all journals with MSC: 58E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0319225-2
PII: S 0002-9939(1973)0319225-2
Keywords: Morse-Palais lemma for Banach spaces, nondegenerate critical point
Article copyright: © Copyright 1973 American Mathematical Society